# SDR REXA201100620

- Difficulty date: September 24, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10228
- Aircraft time: 6,605 hours, 4,589 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XFLOW PUMP CAUTION MESSAGE RESET FQG COMPUTER, OPS CHECK GOOD IAW CRJ 900 AMM 28-13-00.  OK FOR SERVICE.
